Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 1, Issue 1, Pages 27-36
http://dx.doi.org/10.1155/S1024123X95000044

Optimality conditions for systems driven by nonlinear evolution equations

Florida Institute of Technology, Department of Applied Mathematics , Melbourne 32901-6988, Florida, USA

Received 1 September 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. Papageorgiou, “Optimality conditions for systems driven by nonlinear evolution equations,” Mathematical Problems in Engineering, vol. 1, no. 1, pp. 27-36, 1995. https://doi.org/10.1155/S1024123X95000044.